MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY S1 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY S1 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PTGRS125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.Customer not returning.Product not received at investigation site.
 
Event or Problem Description
In this event it is reported that a protaper gold rotary s1 25 mm file broke during use.2 mm of the tip at the apex in tooth #31.The broken part was not retrieved and was incorporated into the fill.No injury.Case 2 of 2.
 
Additional Manufacturer Narrative
Customer not returning.File was discarded.Lot number listed is not associated with sku listed.

Brand Name
PROTAPER GOLD ROTARY S1 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22104183
Report Number2320721-2025-00075
Device Sequence Number15488848
Product Code EKS
UDI-Device IdentifierD716PTGRS1251
UDI-PublicD716PTGRS1251
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPTGRS125
Device Lot Number0000403589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown